+91-7022920101 Medicines Health Package Blog Help Download App About Us
Doctor consult
Second Opinion
Lab Tests
Diabetes Reversal
Health Questions

I am feeling burning sensation in stomach and indigestion from a long time. I feel anxiety and fear due to this. Please help

Last Updated - Fri, Mar 16 2018

Detailed Question:

Hello Doctor,

I am 38 years old, married, male, weighing 65 kg. My Blood Pressure last I checked yesterday was 125/80. I am suffering from hypertension, heartburn and stomach upset. I am having disturbed sleep and stress over the whole body especially near the collarbone. 

I am also feeling a burning sensation in stomach, indigestion, my bowel routine is irregular. I always feel anxiety, fear and violent stress which makes my head heavy, dull and blank. I find it hard to think anything or concentrate on anything. Sometimes I feel body discomfort. 

I went to Vellore for a checkup and they prescribed me -
  • Sertraline100 
  • Clonazepam 0.5 

Now I am not taking those medicines. I take Clonazepam sometimes when heartburn and stomach burn occurs. I feel very tired throughout the day. Stress on the chest and high sensation of repent also put me into a deep mental pressure. What shall I do? Looking forward to your advice.

Category: Gastroenterology


Dr. Swaraj Waddankeri

MD FDE Endocrinology
Mahadevappa Rampure Medical College

Your problem seems to be the Gastritis. Gastritis is an irritation, inflammation, or erosion of the stomach's lining. Some of the common causes of Gastritis:

  • Infections by bacteria and viruses
  • Bile reflux
  • Chronic vomiting
  • stress
  • Excessive alcohol abuse

To get a better idea of the problem an endoscopy will certainly help and in the meanwhile, avoid spicy food, alcohol, caffeine and carbonated drinks. 

The main treatment for your problem is to take antacids to relax the acid production in the stomach and prevent acid reflux. Avoid laying down immediately after a heavy meal and if required, use two pillows to keep the head elevated at night. Also, you can continue taking the medications that were prescribed for your anxiety. 

And you can add Tab. Pan40 once a day on an empty stomach for a month. Review if symptoms do not improve and revert after 1 month to check progress. We might have to add digestive enzymes like Unienzyme to improve digestion in the stomach.

Dr. Swaraj Waddankeri

MD FDE Endocrinology
Mahadevappa Rampure Medical College

Dr. Swaraj is an endocrinology and diabetes specialist with rich experience from Manipal Hospital, Bangalore and St. Johns Hospital. His special interests include diabetes in pregnancy and thyroid disorders in pregnancy.

About Author

The above medicine data is written by Dr. Swaraj Waddankeri. It is edited, updated and maintained by JustDoc Quality Team. If you have any queries regarding the data, please email us at doctors@justdoc.com. Read about our Medical Team here.



Ask your own question

Dr. Swaraj Waddankeri

MD FDE Endocrinology

*Doctor's response will be sent to this email id
d
14 doctors online now...
14 doctors online now...

Feeling Burning Sensation in Stomach & Indigestion - Ask JustDoc

I am feeling burning sensation in stomach and indigestion from a long time. I feel stress on chest and take medicines when heartburn and stomach burn occurs.
JustDoc